Yes, I have lots. But lets start with ...you said she is on Latina? I assume you mean Latuda? And I hope you don't mean that. "Latuda is a medication known as an atypical antipsychotic that is used to treat symptoms of schizophrenia. The drug is also sometimes prescribed to treat depressive symptoms in bipolar disorder." It is not recommended for children unless they have bipolar depression or for adhd! What kind of a doctor prescribed this?
I really need to know what she has tried to be more helpful. So here is a link to the most commonly used meds..... http://healthlifeandstuff.com/adhd/the-ten-most-important-adhd-meds/?utm_source=feedburner&utm_medium=email&utm_campaign=Feed%3A+healthlifeandstuff%2FVLsa+%28Health+and+Life%29
Let me know what she has tried and knowing the doses she has tried would also be helpful. But, I really am wondering due to your question about weight gain (Resperdal?) if she has been treated with antipsychotic meds rather then adhd meds. And, if your doctor is just trying to deal with her mood swings?
None of the common adhd stimulant meds will cause weight gain and in fact might cause weight loss. All of these stimulant meds - when the correct dose is achieved - will limit impulsivity at school and at home. And, of course, if she starts doing better at school....her mood at home will also change.
So do get back to me. I am really curious if she has actually tried any of the meds normally used to treat adhd. Best wishes.